Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 22, 2014, 04:22:22 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 646833
  • Total Topics: 49278
  • Online Today: 194
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 107
Total: 111

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Feeling fuzzy?  (Read 1849 times)

0 Members and 1 Guest are viewing this topic.

Offline zachysmom

  • Member
  • Posts: 112
Feeling fuzzy?
« on: July 03, 2007, 02:29:08 PM »
Hello,
I have been on Viracept and Truvada, for almost 2 years, and am still experiencing weird and strange side effects. I have been feeling fuzzy almost like my head is fogged over, as well as nauseaus all the time. There are times I feel like I'm so dizzy I'm about to faint, and it happens in the strangest of places like the grocery store, and as a result I've developed an anxiety.
Am I going crazy? Is anyone else experiencing this?
I have talked with my I.D doctor about this, and she thinks nothing of it, in fact she prescribed me anti dizzy pills the ones you take on a cruise, they don't really help.
Please help?
Nicole
From Russia with love,
Nicole

Offline aztecan

  • Member
  • Posts: 5,404
  • 29 years positive, 57 years a pain in the butt
Re: Feeling fuzzy?
« Reply #1 on: July 06, 2007, 12:20:02 AM »
Hey Nicole,

That fuzzy feeling can be a side effect of the Viracept, but usually it goes away after a while.

Has your doc been monitoring your blood pressure and blood glucose level? Both of those could contribute to these types of feelings.

I have never taken either of these meds, so I really can't speak from experience here.

But I would have another talk with the doc about this. After two years, this has become a quality of life issue, at least in my humble opinion.

Keep us posted on how things go.

HUGS,

Mark
« Last Edit: July 06, 2007, 12:22:39 AM by aztecan »
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline zachysmom

  • Member
  • Posts: 112
Re: Feeling fuzzy?
« Reply #2 on: July 06, 2007, 02:46:38 PM »
Oh my god, Mark, it is a quality of life problem, you nailed it.
I have always had lower than usual blood pressure, but lately it's been increasing creeping up, and I atribute it to my father having heart disease, so I must be careful with what i'm eating ( it sucks getting old).
My I.D doc does check my sugar with every panel, and nothing to alarming so far. My question is could I be developing Diabetias? What are the symptoms to look for?
Or could it be a thyroid problem? And again what are the symtoms to look for?
I will see my doc in the next few weeks, and I will have a serious talk with her again, she just doesn't want to switch me out because i've been doing so well, numbers wise anyway. But I'm willing to try anything, cause I can't live this way, especially if I plan on going back to work, How will I cope?
Thanks for your help.
Nicole
From Russia with love,
Nicole

Offline aztecan

  • Member
  • Posts: 5,404
  • 29 years positive, 57 years a pain in the butt
Re: Feeling fuzzy?
« Reply #3 on: July 07, 2007, 01:59:28 PM »
Hey Nicole,

Yeah, it can really suck getting older at times, but it sure beats the alternative at this point.  ;)

Since your doc is monitoring your blood glucose level, she would probably have said something if your sugar level was too high (generally more than 100).

I went through a period when my blood pressure was too low. Just ask our dear Jan (AnnieBC). We were in Montreal and she was afraid I was going to crater on her.

My doc ordered me to eat more salt to increase my blood pressure, which is now a robust 110/50. It had been 60/40.

But don't do this without asking your doc first. Who knows, you may have high blood pressure and more salt could make it worse.

Your doc needs to get to the bottom of this for you. If its the meds, then a switch may be in order. It could be something else, as you have suggested. I know nothing about thyrod problems, but your doc should.

May I suggest you write down each time this feeling comes over you during the next few weeks. Then present that list to the doc and say, "Honey, we need to talk!"

Sometimes docs have to be nudged.

Let me know how things go.

HUGS,

Mark


"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline zachysmom

  • Member
  • Posts: 112
Re: Feeling fuzzy?
« Reply #4 on: July 08, 2007, 12:38:13 AM »
Mark,
What a wonderful man you are, you have really made me feel so much better, God is smiling down on, because you are a truely kind man. And Thank You.
I will do my labs sometime next week, and have them back in another 10days after. so we'll see from there. I will definelty keep everyone posted.
I'm just singing the praises for Mark, because I've been living with HIV longer than not , and have been blessed to not have to take meds untill recenty. When I bring it up to my husband, he doesn;t really pay much attention to it, either he doesn't want to be bothered by it or it reminds himself of his own reality? Who knows here. But it is always nice to meet other people who are kinder souls,
thanks so much for making me feel better, Mark
I hope I can return the favor someday,
Nicole
From Russia with love,
Nicole

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.